# SDR CALA2016082200561

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 61,290 hours, 13,922 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220330001
- Part serial: 9988
- Condition: Failed
- Location: Hf System
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR STARTED WHEN WHEN LOWERING THE GEAR ON FINAL.   FOUND RIGHT HF TRANSCEVIER BAD.  REMOVED AND REPLACED.  OPS CHECKED GOOD IAW AMM 23-11-03.
